Alert archive / Kansas / Tornado Warnings in 2005

Tornado Warning 18, NWS Wichita, KS

June 4, 2005Montgomery County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 4, 2005, 1:28 AM CDT for Montgomery County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 1:28 AM CDT (06:28 UTC)
Expired
Jun 4, 2005, 2:00 AM CDT
In force
32 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Montgomery County, KS

The radar

The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KICT 040628
TORICT
KSC125-040700-
/O.NEW.KICT.TO.W.0018.050604T0628Z-050604T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
128 AM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.

* UNTIL 200 AM CDT

* AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  A SEVERE THUNDERSTORM AND POSSIBLE TORNADO. THIS DANGEROUS STORM 
  WAS LOCATED NEAR ELK CITY...OR 18 MILES NORTHEAST OF SEDAN...AND 
  MOVING EAST AT 35 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CHERRYVALE...INDEPENDENCE

THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.

LAT...LON 3736 9592 3717 9591 3717 9553 3737 9553

$$

DARMOFAL
1 follow-up statement
000 
WWUS53 KICT 040644
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
142 AM CDT SAT JUN 4 2005

KSC125-040700-
/O.CON.KICT.TO.W.0018.000000T0000Z-050604T0700Z/
MONTGOMERY KS-
142 AM CDT SAT JUN 4 2005

...A TORNADO WARNING CONTINUES FOR NORTHERN MONTGOMERY COUNTY UNTIL
200 AM CDT...

AT 138 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THE FUNNEL CLOUD AND POSSIBLE TORNADO WERE LOCATED ABOUT 7 MILES
WEST OF INDEPENDENCE...OR 16 MILES NORTHWEST OF COFFEYVILLE...AND 
MOVING EAST AT 25 MPH.

THE DEVELOPING TORNADO WILL BE...
  NEAR INDEPENDENCE BY  147 AM CDT.
  NEAR CHERRYVALE BY  200 AM CDT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3736 9592 3717 9591 3717 9553 3737 9553

$$

DARMOFAL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 3, 11:15 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 3, 11:15 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FLOOD WATCH INFORMATION AT BOTTOM
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT FRI JUN 3 2005

.UPDATE...

THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST, GENERALLY
ALONG AND EAST OF I-135. JUST GOT OFF THE PHONE WITH SPC, AND WELL
BE ISSUING ANOTHER SEVERE THUNDERSTORM WATCH UNTIL 4 AM FOR COWLEY
AND BUTLER COUNTIES ON EASTWARD. STORM(S) OF INTEREST OVER THE LAST
HOUR HAVE BEEN OVER COWLEY COUNTY. THEY HAVE SHOWED SIGNS OF STRONG
LOW-LEVEL ROTATION, WHICH SEEMS REASONABLE GIVEN THE STRONG
LOW-LEVEL SHEAR AND HELICITY. HAVE ONLY HAD REPORTS OF LOWERINGS,
AND NO FUNNELS OR TORNADOES YET. THESE STORMS ARE FIRING ALONG AND
JUST TO THE NORTH OF AND WELL DEFINED BOUNDARY, HENCE THE TORNADO
THREAT. HOWEVER, THINKING THAT BOUNDARY LAYER MAY BE A BIT TOO
STABLE FOR STRONG ROTATION TO REACH THE GROUND. NEVERTHELESS, LARGE
HAIL WILL DEFINITELY BE POSSIBLE. TORNADO AND OVERALL SEVERE THREAT
SHOULD BEGIN TO DISSIPATE AFTER MIDNIGHT. BEST SHOT OF SEVERE WILL
BE GENERALLY ALONG THE OKLAHOMA BORDER.

FLOODING THREAT CONTINUES THROUGH MID-MORNING SATURDAY ALONG AND
EAST OF I-135. WILL CANCEL FLOOD WATCH FOR PORTIONS OF CENTRAL
KANSAS, AS HEAVY RAINFALL THREAT IS ENDING.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 1004 PM CDT FRI JUN 3 2005/

.UPDATE...
PLANNING ON CANCELING FLOOD WATCH SHORTLY FOR RUSSELL, BARTON,
ELLSWORTH AND RICE COUNTIES, AS HEAVY RAINFALL POTENTIAL IS ENDING
FROM THE SOUTHWEST. WILL SEND A MORE COMPREHENSIVE DISCUSSION
SHORTLY.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 3 2005/

.DISCUSSION...

THIS AFTN AND THIS EVE:
ELEVATED CONVECTION IS NOW STARTING TO MOVE BACK TO THE NORTHEAST OF
THE AREA INTO NERN KS AND BELIEVE THIS TREND WILL CONTINUE ACROSS
THE AREA AS MCV IN OK HELPS PUSH THIS AREA OF SHRA NORTHEAST OF THE
AREA. SO MAY SEE A LULL IN THE CONVECTION AS FIRST AREA MOVES NE
THIS AFTERNOON BEFORE CONVECTION IN OK BEGINS TO MOVE RAPIDLY NE
BACK INTO THE AREA. SOME RECOVERY NOTED SOUTHWEST OF ICT, AS SOME
CLEARING HAS OCCURRED AFTER INITIAL ROUND OF CONVECTION, WITH A NEW
LINE OF CONVECTION FIRING UP ACROSS CEN OK. WILL HAVE TO KEEP AN EYE
ON THIS AREA FOR POSSIBLE SEVERE THUNDERSTORMS AS LOW LEVEL SHEAR
PROFILE LOOKS FAVORABLE FOR ROTATING UPDRAFTS AS MCV MOVES ACROSS
THIS AREA. INSTABILITY FOR SEVERE THREAT WILL DEPEND ON AMOUNT OF
RECOVERY, BUT PROBABLY ENOUGH FOR SOME SMALL HAIL AND GUSTY WINDS.

AS THE MCV ROTATES NE INTO THE AREA, EXPECT OK CONVECTION TO MOVE NE
BACK INTO THE AREA.  WITH LOTS OF UPPER LEVEL DIFFLUENCE AHEAD OF
THE MCV, EXPECT ANOTHER WIDESPREAD AREA OF TSRA TO MOVE ACROSS
ALREADY SATURATED GROUND IN SERN/CEN KS.  HAVE ALREADY POSTED A
FLOOD WATCH WITH THIS IN MIND FOR CEN/SERN KS. DID NOT INCLUDE AREAS
SOUTHWEST OF ICT WHERE FLASH FLOOD GUIDANCE NUMBERS ARE HIGHER.

OVERNIGHT:
ISENTROPIC LIFT AND UPPER LEVEL DIFFLUENCE CONTINUES ACROSS THE AREA
OVERNIGHT, SO WILL CONTINUE WITH LKLY POPS FOR AREA DURING THE
OVERNIGHT HOURS WITH GREATEST CONVECTION THREAT EXPECTED BEFORE
09Z/SAT.  WILL ALSO MENTION HEAVY RAINFALL POTENTIAL AS PRECIP WATER
VALUES REMAIN HIGH.

SAT-SUN:
EXPECT OVERNIGHT SHRA/TSRA TO COME TO AN END EARLY SAT, BUT SURFACE
BOUNDARY WILL CONTINUE TO LURK ACROSS CEN KS DURING THE AFTERNOON
HOURS.  LOTS OF LOW LEVEL MOISTURE AND INSTABILITY STILL AVAILABLE
AHEAD OF THIS BOUNDARY MAINLY EAST OF THE TURNPIKE.  NOT MUCH IN THE
WAY OF UPPER LEVEL SUPPORT FOR WIDESPREAD CONVECTION, BUT STILL
COULD SEE SOME DIURNAL CONVECTION, SO WILL KEEP A LOW POP ACROSS THE
AREA FOR THIS THREAT.  INSTABILITY ALSO SUGGESTS THAT ANY STORM THAT
CAN GET GOING, COULD PRODUCE SOME SMALL HAIL, BUT 0-6KM SHEAR LOOKS
LIMITED FOR LARGE HAIL OR DAMAGING WINDS.

SHORTWAVE IN THE ROCKIES MOVES ACROSS THE AREA ON SUNDAY, WITH
DRYLINE/BOUNDARY PROGGED TO BE LOCATED ROUGHLY ALONG I-135 DURING
THE EARLY AFTERNOON HOURS. MODELS DIFFER ON PLACEMENT AND STRENGTH
OF THE EASTWARD PUSH TO THIS LINE DURING THE DAY ON SUNDAY,  BUT
WITH LOTS OF INSTABILITY AVAILABLE AGAIN FOR CONVECTION TO DEVELOP
IN THE EARLY AFTERNOON HOURS. SO WILL KEEP POPS IN AREAS GENERALLY
EAST OF ICT WITH UNCERTAINTY OF PLACEMENT.

MON:
MODELS FAIRLY SIMILAR IN SHORTWAVE MOVING NE OF THE AREA ON MON WITH
WEAK RIDGING EXPECT TO MOVE ACROSS THE AREA.  WOULD NOT BE SURPRISED
TO SEE POPS REMOVED DURING THIS TIME FRAME, BUT FOR LEFT LOW POPS IN
FOR NOW FOR CONSISTENCY SAKE.

TUE-THU:
SW FLOW CONTINUES ACROSS THE AREA FOR THIS TIME FRAME, AS IMPULSES
CONTINUE TO MOVE OUT OF THE SWRN US INTO THE CEN PLAINS. TRYING TO
PINPOINT BEST RAIN CHANCES DURING THIS TIME FRAME IS DIFFICULT, AT
BEST, AS MEDIUM RANGE MODELS DIFFER ON TIMING OF SHORTWAVES TO EJECT
INTO THE AREA.  MODELS DO SUGGEST THAT A QUASI STATIONARY FRONT WILL
BE IN THE AREA FOR CONVERGENCE, WITH MOISTURE ADVECTION FROM THE
SOUTH CONTINUING THROUGH THE PERIOD. SO WILL KEEP LOW POPS FOR THIS
TIME FRAME, BUT DO NOT BELIEVE THIS WILL BE A TOTAL WASH OUT, JUST
HARD TO PIN DOWN DRY PERIODS. WILL HAVE THE BEST CHANCES ALONG THE
BOUNDARY ON WED AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  63  88 /  70  40  30  20
HUTCHINSON      65  84  62  87 /  70  40  30  20
NEWTON          65  85  63  86 /  70  40  30  20
ELDORADO        65  86  64  87 /  70  40  40  20
WINFIELD-KWLD   65  87  64  88 /  70  40  40  20
RUSSELL         61  80  58  85 /  60  30  20  20
GREAT BEND      62  82  59  86 /  60  30  20  20
SALINA          65  83  62  85 /  60  50  30  20
MCPHERSON       65  84  62  86 /  70  40  30  20
COFFEYVILLE     68  88  66  87 /  70  40  50  30
CHANUTE         66  87  66  86 /  70  50  50  30
IOLA            66  87  66  85 /  70  50  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 9 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: ALLEN, BUTLER, CHASE, CHAUTAUQUA, COWLEY, ELK, GREENWOOD,
LABETTE, MARION, MONTGOMERY, NEOSHO, WILSON, AND WOODSON.

&&

KETCHAM
Hazardous weather outlook, Jun 4, 12:32 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT SAT JUN 4 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1232 AM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEAST KANSAS OVERNIGHT.
THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE AREA, HOWEVER A
FEW OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS
UP TO 50 MPH. FLOODING WILL CONTINUE TO BE THE MAIN THREAT ACROSS
SOUTHEAST KANSAS, AS THE SOILS REMAIN FAIRLY SATURATED. A FLOOD
WATCH IS ALSO IN AFFECT FOR THE OVERNIGHT HOURS FOR THE FLINT HILLS
AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN
KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY
BECOME SEVERE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING
HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

JMC/TES/CJ

In the hours before

Local storm report, Jun 3, 11:42 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE WICHITA KS
1142 PM CDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     4 E ARKANSAS CITY       37.07N 97.11W
06/03/2005                   COWLEY             KS   LAW ENFORCEMENT

            WINDOWS BLOWN OUT AND ROOF PARTIALLY BLOWN OFF ON 166
            HIGHWAY 4 MILES EAST OF ARKANSAS CITY. TIME WAS ESTIMATED
            AT 10 PM

&&

CDB
Local storm report, Jun 3, 11:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     FLASH FLOOD      2 S MARION              38.32N 97.02W
06/03/2005                   MARION             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT CONDUCTED A WATER RESCUE AT 170TH STREET
            AND SUNFLOWER, SUNFLOWER ROAD CLOSED FROM MARION SOUTH TO
            HIGHWAY 50

&&

CDB
Special weather statement, Jun 4, 12:49 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1249 AM CDT SAT JUN 4 2005

KSZ095-098-099-040615-
CHAUTAUQUA-MONTGOMERY-WILSON-
1249 AM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA...MONTGOMERY AND WILSON COUNTIES...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREDONIA TO ELK CITY
TO 7 MILES EAST OF CEDAR VALE...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS
ALONG WITH AREAS OF VERY HEAVY RAINFALL.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Local storm report, Jun 4, 1:01 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
101 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FUNNEL CLOUD     2 SE CEDAR VALE         37.09N 96.47W
06/04/2005                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            STRONG ROTATION IN POSSIBLE WALL CLOUD.

&&
Local storm report, Jun 4, 1:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
117 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     FUNNEL CLOUD     5 W HALE                37.23N 96.11W
06/04/2005                   CHAUTAUQUA         KS   TRAINED SPOTTER

            ROTATING WALL CLOUD AND POSSIBLE FUNNEL.

&&
Local storm report, Jun 4, 1:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TORNADO          HALE                    37.23N 96.02W
06/04/2005                   CHAUTAUQUA         KS   STORM CHASER

            CHASER REPORTED TORNADO IN NORTHEAST CHAUTAUQUA COUNTY,
            MOST LIKELY NEAR HALE.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:35 PM CDTSevere Thunderstorm WarningICTCowley25 min
Jun 3, 9:33 PM CDTSevere Thunderstorm WarningICTCowley42 min
Jun 3, 9:45 PM CDTFlash Flood WarningICTChase, Marion6 hr
Jun 3, 9:55 PM CDTTornado WarningICTCowley35 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningICTCowley31 min
Jun 3, 10:58 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley32 min
Jun 3, 11:07 PM CDTTornado WarningICTCowley23 min
Jun 3, 11:28 PM CDTTornado WarningICTCowley32 min
Jun 3, 11:31 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Jun 3, 11:55 PM CDTFlash Flood WarningICTChautauqua, Elk5 hr
Jun 3, 11:57 PM CDTTornado WarningICTChautauqua33 min
Jun 4, 12:23 AM CDTTornado WarningICTChautauqua19 min
Jun 4, 1:12 AM CDTTornado WarningICTChautauqua, Montgomery20 min
Jun 4, 2:01 AM CDTTornado WarningICTLabette, Montgomery24 min
Jun 4, 3:58 AM CDTFlash Flood WarningICTButler, Greenwood6 hr
Jun 4, 5:13 AM CDTFlash Flood WarningICTWoodson3 hr
Jun 4, 3:40 PM CDTTornado WarningICTMcPherson, Saline40 min
Jun 4, 5:09 PM CDTSevere Thunderstorm WarningICTButler, Chase51 min
Jun 4, 5:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood50 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 6:13 PM CDTTornado WarningICTButler, Cowley47 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningICTCowley65 min
Jun 4, 6:43 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick28 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood61 min

Nearby

Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.